Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1988, Volume 76, Number 1, Pages 3–17 (Mi tmf4977)  

This article is cited in 6 scientific papers (total in 7 papers)

Asymptotics at t of the solution of the Cauchy problem for the Landau–Lifshitz equation

R. F. Bikbaev, A. R. Its
References:
Abstract: Explicit expressions that describe the leading term in the asymptotic behavior of the solution of the Cauchy problem for the completely anisotropic Landau–Lifshitz equation in the solitonless sector are obtained. The employed method is based on direct asymptotic analysis of the corresponding matrix Riemann problem on a torus.
Received: 09.01.1987
English version:
Theoretical and Mathematical Physics, 1988, Volume 76, Issue 1, Pages 665–675
DOI: https://doi.org/10.1007/BF01029424
Bibliographic databases:
Language: Russian
Citation: R. F. Bikbaev, A. R. Its, “Asymptotics at t of the solution of the Cauchy problem for the Landau–Lifshitz equation”, TMF, 76:1 (1988), 3–17; Theoret. and Math. Phys., 76:1 (1988), 665–675
Citation in format AMSBIB
\Bibitem{BikIts88}
\by R.~F.~Bikbaev, A.~R.~Its
\paper Asymptotics at~$t\to\infty$ of the solution of the Cauchy problem for the Landau--Lifshitz equation
\jour TMF
\yr 1988
\vol 76
\issue 1
\pages 3--17
\mathnet{http://mi.mathnet.ru/tmf4977}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=961945}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 76
\issue 1
\pages 665--675
\crossref{https://doi.org/10.1007/BF01029424}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1988U173100001}
Linking options:
  • https://www.mathnet.ru/eng/tmf4977
  • https://www.mathnet.ru/eng/tmf/v76/i1/p3
  • This publication is cited in the following 7 articles:
    1. Harini Desiraju, Alexander Its, Andrei Prokhorov, “Nonlinear steepest descent on a torus: a case study of the Landau–Lifshitz equation”, Nonlinearity, 38:4 (2025), 045023  crossref
    2. Harini Desiraju, Tomas Lasic Latimer, Pieter Roffelsen, “On a Class of Elliptic Orthogonal Polynomials and their Integrability”, Constr Approx, 2024  crossref
    3. V. V. Kiselev, S. Batalov, “Relaxing solitons of a biaxial ferromagnet”, Theoret. and Math. Phys., 210:1 (2022), 46–67  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. Yuri Zhuravlev, Eduard Naichuk, Nikolai Iorgov, Oleksandr Gamayun, “Large-time and long-distance asymptotics of the thermal correlators of the impenetrable anyonic lattice gas”, Phys. Rev. B, 105:8 (2022)  crossref
    5. Harini Desiraju, “Painlevé/CFT correspondence on a torus”, Journal of Mathematical Physics, 63:8 (2022)  crossref
    6. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    7. R. F. Bikbaev, “Asymptotic behavior as $t\to\infty$ of the solution to the Cauchy problem for the Landau–Lifshitz equation”, Theoret. and Math. Phys., 77:2 (1988), 1117–1226  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:342
    Full-text PDF :144
    References:53
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025